# SDR DHL9780255C

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT MLG FWD PANEL SUPPORT ASSY HAS A STRUT WEB CRACK.  STOP DRILLED .250 END OF CRACK  AND FABRICATED REPAIR DOUBLER 4.0 X 2.0, INSTALLED PER SRM 53-2-0.
